Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


body pains
Sep 12, 2005

i am positive for 2years now with HIV and gental herpes.i'm 22yrs old.an explaination cannot be given as to why there are times that i get body pains with a slight fever. my CD4 in my last check up was 340 i cannot remember my VL. are there any other test i can take to try and get an answer for this, happening to me?i get very worried when this happens.my family doesn't know of my status so when i feel this way its hard to explain

Response from Dr. Henry

I assume you are under the care of an experienced HIV provider who has done a full history and physical examination and laboratory evaluation to assess what could be causing your pain. You don't mention which HIV medications you are taking. Some (such as the "D" drugs) can cause peripheral pain in a certain pattern and other drugs (like AZT) can sometimes cause muscle discomfort. A wide range of non-HIV related problems can cause periodic pain so a full evaluation is important. KH



Previous
Reyataz related jaundice and UV light
Next
Painful vains within the arms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement